MathSciNet Relay Station
MathSciNet bibliographic data
MR2510546 05B35
Wagner, David G.; Wei, Yehua A criterion for the half-plane property. Discrete Math. 309 (2009), no. 6, 1385–1390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement